PROGRAMME SCHEDULE

This is an important section that pertains to actual planning of the schedule for weekly or monthly meetings. The activities suggested in this section may be followed or add appropriate new activities. However, the instruction methodology adopted here may kindly be followed for any activity that may be included for effective learning experience.

PROGRAMME SCHEDULE 1

	SELF ADVOCATES TRAINING							
Sl.	Time	Duration	Activity	Resource Person				
1	10:00-10.05	5 minutes	Prayer					
2	10.05-10.20	15 minutes	Ice Breaker					
3	10.20-10.45	25 minutes	My Favourites					
4	10.45-11.00	15 minutes	Tea Break					
5	11.00-12.00	60 minutes	Drumming					
6	12.00-12.30	30 minutes	Treasure Hunt					
7	12.30-1.15	45 minutes	Who am I???					
8	1.15-2.00	45 minutes	Lunch Break					
9	2.00-3.30	90 minutes	I like I hate					
10	3.30-3.45	15 minutes	Summary					
11	3.45-3.50	3+2 minutes	Meditation + Prayer					
12	3.50-4.00	10 minutes	Tea Break					
13	4.00		Dispersal					
			Practice for Cultural					
14	4.00-5.00	60 minutes	Program					

<u>NOTE:</u> All mentors will participate in all of the activities mentioned above along with the Self Advocates. The mentors, during participation will be required to participate the important skills of mentoring, mainly that of facilitating rather than instructing.

	MENTORS TRAINING						
Sl.	Time	Duration	Activity	Resource Person			
			Debriefing & self evaluation on				
1	4.00-4.20	20 minutes	days' program				
2	4.20-4.30	10 minutes	Brainstorming				
3	4.30-5.00	30 minutes	Weekly follow-up programs				

Sl.	Objective/s	Activity	Time	Material
1	-To set a routine	<u>Prayer</u>	5	No Material
	-To express	-Trainer will say a small prayer(more	minutes	
	spontaneously in an	a dialogue with the Almighty)		
	unstructured,	-Trainer will ask the members if		
	informal situation	anyone would also like to say a prayer		
		- Any member can say a prayer in any		
		form they wish		
2	-To encounter all	<u>Ice Breaker</u>	15	Tape Recorder
	other members of	-Trainer explains the game	minutes	
	the team	-Music starts playing		CD with dance
	-To create	-Members move/dance/walk around		umber(recent
	familiarity between	the room as music plays		bollywood hits)
	all members	-When music stops, members stop in		
	-To attain a certain	their places		One person to
	level of comfort	Each member shakes hand with the		monitor the tape
	being in the	person in front/next to him/her and		recorder
	presence of team	says "Hello, me(first name)".		
	members who are	Saying name is not compulsory. It is		
	unknown to us.	acceptable if some members just shake		
		hands/smile/nod or just stand.		
		-When music starts again, all		
		members start		
		dancing/moving/walking around the		
		room		
		-Game continues till all members		
		encounter every other member in the		
		team		
		-Members have to consciously ensure		
		they encounter all other members and		
		not miss out any.		
		<u>Debriefing:</u>		
		Did we meet everyone in the team?		
		If anyone is left we can got to him/her		
		& shake hands now		
		How did it feel looking at new faces?		
3	- To identify things	My Favourites		Coloured beads

	of interest			same in number
	- To disregard		1	as total number
	things we donot like	- Trainer explains the activity		of participants
	<i>5</i>	- Materials (specified in the last		(equally divided
		column) are kept in the centre of the		into various
		room.		colours)
		- Members are divided into groups (a		,
		bowl of coloured beads is passed		Photographs of
		around; members pick up a bead each;		actors &
		when all members are done –picking		actresses, cello-
		up one bead each, members having the		tape, thread,
		same coloured bead will form one		balloons,
		group).		scissors,
		- Members have to decorate any wall		colourful strips
		of their choice.		of crepe paper,
		- Instructions are given NOT to stick		decorations
		anything on the walls material can be		
		stuck ONLY on doors, windows,		
		cupboards,		
		Debriefing:		
		What items did each of us		
		select?		
		Why did we select that		
		particular item/picture?		
		Why did we not select other		
		items/pictures?		
		-		
4		TEA BREAK	15 min	
5	-To carry out	Drumming:	60 min	Steel Plates,
	activities by			spoons, katoris,
	listening - To	- Trainer explains the activity.		djembes,
	develop self control	- All instruments (as mentioned in last		khanjiris,
	-	column) are laid out in one comer of		wooden
		the room.		instruments,
		- Members pick up any instrument of		shakers
		their choice.		
		- Trainer plays a beat		
		- Members emulate.		
		- Trainer makes the beats more		
		complex.	I	1

	1	T	1	1
		- Members continue to emulate.		
		- Trainer asks if any member would		
		like to lead the team.		
		- Members who wish to are permitted		
		to lead the team. Members may be		
		given an opportunity to exchange		
		materials.		
		-Activity may be made more complex		
		— all playing together; groups playing		
		one after another; groups playing		
		different beats in unison.		
		Debriefing:		
		How did it feel?		
		Anyone who did not like the activity?		
		What did we do?		
		What was important in this activity?		
		How did the leaders feel?		
6	-To define the	Treasure Hunt:	30 min	Hungry: Actual
	problem - To	- Trainer explains the activity.		fruits,
	identify the options	- Members are divided into groups		vegetables, bags
	available - To select	using the coloured bead method) (as		with vegetables,
	the most viable	mentioned in 'My Favourites' game).		pictures of
	option to solve the	- Trainer poses a problem eg.: "I am		vegetables &
	problem	feeling very hungry"; "I am feeling		fruits, cakes, ice
		thirsty"; "I am feeling bored"; "I am		cream etc.
		sleepy"; "I am lost"; "I am feeling		
		hot".		Thirsty: Water
		- Group members have to discuss what		bottles, advts of
		the problem is and what		cold drinks,
		needs to be done.		,
		- They search the room for appropriate		Bored: sports
		things that will help solve the problem.		equipment, CD,
		- The group collects the material and		tape recorder,
		presents it to the trainer.		magazine
		- The group that presents the first set		Sleepy:
		of correct material for every		bedsheet,
		problem wins a prize.		satranji,
		F		picts/advts of
				pillows, beds,
	l .			Pillows, ocus,

		Debriefing:		mattresses.
		When I posed the problem, what did		
		you do in the group?		Lost: Phone,
		How did you decide which things are		mobile, picture
		required?		of policemen,
		When you went around and saw so		bus, train
		many thing you manage to get the right		,
		thing required to solve my problem?		Hot: Advts of
		How did it feel when you solved my		ice creams &
		problems?		soft drinks, fans
		Material (contd.): Coloured beads		& AC'Ss. saver
		same in number as total number of		fans
		participants (equally divided into		
		various colours)		
7	- To listen without	Who am I?	45	Coloured beads
	interruptions when		minutes	same in number
	others talk	- Trainer explains the activity		as total number
	- To know oneself /	- Groups are formed by the coloured		of participants
	ones qualities	bead method.		(equally divided
	- To acquaint	- Members of each group introduce to		into various
	oneself with the	other members basic		colours)
	names &	information about themselves.		
	demographic	- Members may ask questions to others		Picture cards of
	information about	to get more information.		flowers,
	other team members			animals, birds,
	- To speak about	Extension: If the activity gets over fast,		trees, scenery,
	oneself in a small	many pictures can be spread in the		monsters, super
	group situation	centre of the room. Members will be		- heroes, cartoon
		asked to pick any picture of their		characters
		choice and return to their places in the		
		group. Each member will then relate		
		the pictures to themselves. This		
		relation may vary from "I am a lion" to		
		"I am the sun because" Or "I have		
		" to "I have because"		
8		Lunch Break.	45	
			minutes	
9	- To listen without	I like I hate	90	
	interruptions when	- Trainer explains the activity	minutes	

	- To know oneself /	front of the group /stand/sit in ones		
	ones likes &	own place say something that they like		
	dislikes - To	and something that they hate.		
	acquaint oneself	- Mentors may be instructed		
	with the likes and	beforehand to volunteer information		
	dislikes of other	about themselves till self advocates are		
	team members	motivated to do so.		
	- To speak about	- Voluntary self nominations will be		
	oneself in a large	encouraged.		
	group situation	- Members coming and just standing in		
	group situation	front of the group without saying		
		anything, members just coming and		
		saying their names, all levels of		
		participation will be accepted.		
10	- To recollect the	Summary	15	May require the
10	days' activities.	- Members will be encouraged to	minutes	materials used
	- To relate the days'	recollect activities held during the day.	minutes	
				during the day as clues to
	learnings	- Members will be encouraged to relate		
11	- To unwind and	the learnings from these activities	3+2	recollect
11		Meditation + Prayer		CD Player
	relax after a day full	- All candidates will sit in comfortable	minutes	CD:41- "OM2
	of learnings	positions.		CD with "OM"
	- To reflect on the	- Soft music with chanting of "OM"		chanting
	days' learnings	will be played in the background.		
		- Members will be instructed to close		
		their eyes and reflect on the days		
		learnings.		
		- Bell is rung.		
		- Trainer says a prayer (more a		
		dialogue with the Almighty)		
		- Trainer will ask the members if		
		anyone would also like to say a prayer.		
		- Any member can say prayer in any		
		form they wish		
12		Tea Break	10	
			minutes	
13		Dispersal	60	
			minutes	
14		Practice for Cultural program (to be		
		presented on the 22 nd October, 2011).		

	Being the first day, self advocates will	
	be encouraged to present anything of	
	their interest to the group.	

PROGRAM SCHEDULE 2

		SELF AD	VOCATES TRAINING	
				Resource
Sl.	Time	Duration	Activity	Person
1	10.00 - 10.05	05 minutes	Prayer	
2	10.05 - 10.35	30 minutes	I like I hate	
3	10.35 - 11.15	40 minutes	The Emperor's New Clothes	
4	11.15 - 1130	15 minutes	Tea Break	
5	11.30 - 12.30	60 minutes	Reporting Abuse	
6	2.30 - 1.00	30 minutes	Group Work (My Family)	
7	1.00-1.45	45 minutes	Lunch Break	
8	1.45 - 2.15	30 minutes	Group work (Various activities)	
9	2.15-2.55	40 minutes	Drumming	
10	2.55 -3.00	2+ 3 minutes	Meditation + Prayer	
11	3.00 - 3.10	10 minutes	Tea Break	
12	3.1		Dispersal	
13	3.10-4.00	60 minutes	Practice for Cultural program	

<u>NOTE:</u> All mentors will participate in all of the activities mentioned above along with the Self Advocates. The mentors, during participation will be required to practice the important skills of mentoring, mainly that of facilitating rather than instructing.

	MENTORS TRAINING					
Sl.	Time	Duration	Activity	Resource person		
		20				
1	3.10-3.30	minutes	Debriefing & self evaluation on days' program			
	3.30 -	10				
2	3.40	minutes	Brainstorming			
	3.40 –	30				
3	4.10	minutes	Weekly follow-up programs			

Sl.	Objective/s	Activity	Time	Material
1	-To set a routine	<u>Prayers</u>	5	No material
	-To express	-Trainer will say a small prayer (more a	minutes	
	spontaneously in an	dialogue with the Almighty)		
	unstructured,	-Trainer will ask the members if anyone		
	informal situation	would also like to say a prayer.		
		-Any member can say a prayer in any form		
		they wish.		
2	-To express one's	I like I hate	30	3"'x3" Crepe
	likes	-Red & Green coloured square papers will	minutes	papers red
	-To express ones	be passed around with instructions to keep		and green in
	dislikes	one of each colour and pass on the rest.		colour (one of
		-Once all members have this paper of each		each colour to
		colour, trainer will demonstrate how to play		be given to
		the game.		each
		-The trainer says certain statements.		participant)
		-If the member wishes to answer in a "Yes",		
		then he/she has to raise the green paper.		
		-If the member wishes to answer in a "No",		
		then he/she has to raise the red paper.		
		-The trainer will initially start with simple		
		concrete statements, with which all		
		members will relate easily eg "I am a girl" -		
		all girls raise the green paper & boys raise		
		the red paper.		
		-Similar statements will be taken for all		
		members to understand when to raise the		
		respective papers (I am wearing a saree, I		
		am wearing a Tshirt, I have specs, I am		
		wearing pants, I live in Panvel, I have a		
		bindi etc).		
		-Once members understand use of coloured		
		papers, the trainer will move on to more		
		complex statements with "I like and I		
		hate" elements related to their day to day		
		lives.		
		-The red and green papers will be passed on		
		and collected at the end of the game.		

3	-To plan and	The Emperor's New Clothes	40	Coloured
	implement an	- Members are divided into groups (a bowl	minutes	beads same in
	activity within the	of coloured beads is passed around;		number as
	available resources	members pick up a bead each; when all		total number
		members are done picking up one bead		of participants
		each, members having the same coloured		(equally
		bead will form one group).		divided into
				five colours)
		- The method for grouping which was		News papers,
		initiated last week is made a little more		Cello Tape,
		complex: Trainers and Volunteers stand in		Scissors, Pins
		five places holding a bead of one colour		
		each. Members are required to look at the		
		bead in their own hands, and collect by		
		themselves around the Volunteer/Trainer		
		who is holding the same coloured bead.		
		- After the groups are formed, each group		
		will be given three news papers, a pair of		
		scissors, one cello-tape and few pins.		
		- Each group has to identify one "KING"		
		amongst their team members and prepare a		
		set of clothes for their KING using the		
		material provided.		
		After 20 minutes, each king will walk the		
		- After 30 minutes, each king will walk the ramp to a lot of cheer from all the groups.		
4		Tea Break	15	
4		Tea Bleak	minutes	
			iiiiiutes	
5	-To distinguish	Reporting Abuse -	60	3"x3"? Crepe
	between appropriate	-The red and green paper squares will again	minutes	papers \$s red
	and inappropriate	be distributed to all n members.		and green in
	things	- Members will be shown each of the		colour (one of
	-To accept	material and asked whether they would		each colour to
	appropriate materials	accept them. If the answer is "YES", then		be given to
	- To reject	raise the green paper. If the answer is "NO",		each
	inappropriate	then raise the red paper. Members will then		participant)
	materials	be divided into 3 groups according to their		Broken pair

		functional levels. Two mentors will take the activity with the material with each group with specific instructions as follows: - Group I will be taught to say "NO" to inappropriate material. - Group 2 will be taught to say "I don't want this I want" - Group 3 will be taught say "Don't give me torn clothes. Just as you wear good clothes,		of footwear, pair of footwear with both of the same foot, pair of dissimilar footwear, torn shirt, muddy /dirt dress.
		I too need /like to wear good clothes"		dirt diess.
	To reject inappropriate materials	NOTE: - The same mentors will attend to the same groups throughout the next three programs, so they are able to follow up and facilitate appropriate learning. - AL members will again re-assemble in one large group. -Trainers and Volunteers will perform role plays portraying a guardian giving inappropriate material to a self advocate and the self advocate saying no and asking for appropriate material. - After every role play, self advocates will be invited to come and play the role of the self advocate and display the behaviors taught to them in groups above when		shirt without buttons / with buttons of varied colours, pant with buckle broken. Good pair of footwear, good Shirt, pant, dress.
		someone gives them an inappropriate material. The concept will again be reinforced using the red and green paper activity. Red/Green Pavers will be collected after the activity.		
6	To express ones	My Family -	30	Members will
	feelings about one's family	 -Members will again be divided into groups according to their functional levels. - NOTE: The same mentors will attend to the same groups throughout the next three 	minutes	be instructed during the week to bring photographs
		programs, so they are able to follow up and facilitate appropriate learning.		of family members

		M 1 '11 C . C 11 1 .		
		- Members will express facts: feeling about		
		family members whose photographs have		
		been brought by them.		
		-Members will be encouraged to ask		
		questions to other members to gain more		
		information about their family members.		
7		Lunch Break	45	
		- Members will be encouraged to indulge in	minutes	
		activities which they like after lunch (stroll,		
		nap, chat etc).		
8	-To develop	Group work (Various activities)		
	confidence	- Members will again be divided into groups		
		according to their functional levels.		
		- NOTE: The same mentors will attend to		
		the same groups throughout the next three		
		programs, so they are able to follow up and		
		facilitate appropriate learning.		
		- Group 1 will be sent down with their		
		mentors for working in the garden.		
		- Group 2 will speak in by standing in front		
		of their group about their family members.		
		- Group 3 will be taught public speaking		
		skills — primarily talking about topics		
		related to family.		
9	To carry out	Drumming:	60	Steel Plates,
	activities by	- Trainer explain the activity	minutes	spoons,
	listening	-All instruments (as mentioned in last		katoris,
	- To develop self	column) are laid out in one corner of the		djembes
	control	room.		khanjiris,
	01111	-Members pick up any instrument of their		wooden
		choice.		instruments,
		- Trainer plays a beat		shakers
		-Members emulate.		
		-Trainer makes the beats more complex.		
		- Members continue to emulate.		
		- Trainer asks if any member would like to		
		lead the team. Members whose photographs		
		have been brought by them.		
		- who wish to are permitted to lead the team.		
		- who wish to are permitted to lead the team.		

10	To unwind and relax after a day full of learnings - To reflect on the days' learnings	-Members may be given an opportunity to exchange materials. - Activity may be made more complex — all playing together; groups playing one after another; groups playing different beat in unison. - The level of drumming activity will be one step ahead in complexity than the activity carried out in the earlier program. Meditation + Prayer - All candidates will sit in comfortable positions. - Soft music with chanting of "OM" will be played in the background. Members will be instructed to close their eyes and reflect on the days learnings. - Bell is rung. - Trainer says a prayer (more a dialogue with the Almighty) Trainer will ask the members if anyone would also like to say a prayer. Any member can say a prayer in any form they wish.	2+3 minutes	CD Players CD with "OM" chanting
11		Tea Break	10 minutes	
12		Dispersal		
13		Practice for Cultural program (to be presented on the 22" October, 2011). Being the first day, self advocates will be encouraged to present anything of their interest to the group	60 minutes	

The theme for the first program was 'SELF' and for developing familiarity amongst all. Mentors were instructed to consciously facilitate development . of the following skills in the routine activities of the Self-Advocate:

- Listening,
- Decision-making,
- Problem solving,

- Knowing and expressing wants.

The theme for the second program was centered around the 'FAMILY'. As a follow-up of this program, self advocates have been instructed to stick photographs as follows in their files:

- Of self(as many as available from childhood till date)
- Of family members with their names and relation (may be single or group photographs)
- Write the addresses of their Organization and their place of residence

The theme for the third program will be 'COMMUNITY'. In the week prior to his program advocates have been instructed to obtain information about all public places (hospital, dispensary, bus stop/stand, railway station, hotels, shops, beauty parlours/saloons, police stations etc) around their place of residence.

Mentors have been advised to

- To consciously facilitate development of the following skills in the routine activities of the Self-Advocate: Listening, Decision-making, Problem solving, Knowing and expressing wants.
- Follow-up and get the scrap work (photographs) done from the advocates.
- Encourage parents to actually take the advocate to the public places around their homes, show them the place and make a list of places visited which will be included in the 3" training program

PROGRAM SCHEDULE 3

	SELF ADVOCATES TRAINING						
Sl.	Time	Duration	Activity	Resource Person			
1	10.00 - 10.05	05 minutes	Prayer program				
2	10.05 10.45	40 minutes	Main Hoon Na				
3	10.45 - 11.15	30 minutes	You are my Angel				
4	11.15 - 11.30	15 minutes	Tea Break				
5	11.30 - 12.00	30 minutes	I-speak				
6	12.00-1.00	60 minutes	"No Thank You"				
7	1.00 -1.45	45 minutes	Lunch Break				
8	1.45 - 2.15	30 minutes	"No Thank You" (contd)				
9	2.15-2.55	40 minutes	Drumming				
10	2.55 -3.00	2 + 3 minutes	Meditation + Prayer				
11	3.00-3.10	10 minutes	Tea Break	Shirish & team			
12	3.10		Dispersal				
13	3.10 - 4.10	60 minutes	Practice for Cultural	Shirish & team			

<u>NOTE:</u> All mentors will participate in all of the activities mentioned above along with the Self Advocates. The mentors, during participation will be required to practice the important skills of mentoring, mainly that of facilitating rather than instructing.

	MENTORS TRAINING					
Sl.	Time	Duration	Activity	Resource Person		
			Debriefing & self evaluation on			
1	3.10 -3.30	20 minutes	days' program			
2	3.30 -3.40	10 minutes	Brainstorming			
3	3.40 -4.10	30 minutes	Weekly follow-up programs			

Sl.	Objective/s	Activity	Time	Material
1	- To set a	<u>Prayer</u>	5 minutes	No material
	routine			
		- Trainer will say a small prayer (more a dialogue		
	- To express	with the Almighty)		
	spontaneously			
	in an	- Trainer will ask the members if anyone would		
	unstructured,	also like to say a prayer.		
	informal			
	situation	- Any member can say in any form they wish.		
2	- To develop	Main Hoon Na	40	30 paper
	trust		minutes	squares /
		- This session will have two activities.		triangles of
				15 different
		- The Trainer explains the first activity.		colours (two
				papers of one
		- Members will be paired (Different coloured		colour each)
		papers will be distributed to all. There will be		
		only two papers of one colour. Members will be		Various
		required to pick any paper of their choice.		obstacles laid
		Members who have papers of the same colour		across the
		will form pairs).		room (tables
		- Many obstacles will be laid across the room.		of varying
		- One member of every pair will be blindfolded.		heights,

- The other member has to lead his mate physically through the obstacles to the other end of the room without him banging into any of the obstacles.
- The leader is not allowed to say anything to the blindfolded mate.
- Different pairs will start and end at different parts of the room, so that all can start together.
- The best fun will be experienced when all pairs reach the centre of the room, trying to cross over to their side of the room!
- Once all pairs are done, the leaders and the blindfolded mate will exchange places and repeat the same game.
- The Trainer then explains the second game.
- Members form new pairs again using the coloured paper method.
- This game is played with only three pairs at a time.
- All other members sit in a semi circle formation in the room.
- A pot/bucket is kept upside down at one end of the room.
- One of the ; air is a again blindfolded and is given a stick.
- The leaders in every pair have to lead their respective blindfolded mate to the pot, where the mate is required to hit the pot.

This time, the leader has to verbally guide his mate — he is not allowed to touch or physically guide him.

- The most hilarious moments will be experienced when all three pairs reach the pot, trying to hit it without hitting each other! And they have to concentrate on the voice/directions given by their own leader amidst the voices/directions given by the other leaders! Once all pairs are done, the leaders and the blindfolded mate will exchange places and repeat the same game.

different types of chairs, water bottles, musical instruments and any other material available at the place of training.

Three sticks and a pot/bucket

3	- To identify	You are my Angel	30	Home-work
	helpers in their		minutes	done in the
	own	- Members will be divided into three groups as		week prior to
	community	per their functional abilities (the same groups and		the program.
	- To identify	mentors will be retained as in the second		
	public places in	program).		
	their own	- Members had been told during the second		
	community	program to personally visit and collect		
	- To identify	information about Community centres (hospitals,		
	specific people	dispensary, school, police station, beauty		
	whom they can	parlours, vegetable market, grocery shop etc.)		
	call for help in	near their places of residence.		
	case of	- They will now discuss the same in their groups.		
	emergency.	- Mentors will guide each Self Advocate to		
		identify any three people (1 person they trust —		
		can be anyone close to the self		
		- The Trainer then explains the second game.		
		- Members form new pairs again using the		
		coloured paper method. This game is played with		
		only three pairs at a time.		
		- All other members sit in a semi circle formation		
		in the room.		
		- A pot/bucket is kept upside down at one end of		
		the room.		
		- One of the pair is again blindfolded and is given		
		a stick.		
		- The leaders in every pair have to lead their		
		respective blindfolded mate to the pot, where the		
		mate is required to hit the pot.		
		- This time, the leader has to verbally guide his		
		mate — he is not allowed to touch or physically		
		guide him.		
		- The most hilarious moments will be experienced		
		when all three pairs reach the pot, trying to hit it		
		without hitting each other! And they have to		
		concentrate on the voice/directions given by their		
		own leader amidst the voices/directions given by		
		the other leaders!		
		- Once all pairs are done, the leaders and the		

	T	T	T	
		blindfolded mate will		
		exchange places and repeat the same game.		
4		Tea Break	15	
			minutes	
5	- To make	<u>I - speak!</u>	30	
	appropriate use	- The same groups formed in the earlier activities	minutes	
	of community	will be continued for this session (based on their		
	resources.	functional levels).		
		- Group will go outdoors and carry out various		
	- To speak	activities in the community.		
	about resources	- Group 2 & 3 will discuss within their small		
		_		
	available and	groups for about 15 minutes what facilities they		
	required in	get, what they don't and what they need from		
	their	their communities.		
	community	- After discussion, all members will assemble		
		together.		
	- To express	- Each member will come out and present a		
	expectations	speech on their requirements from the		
	from the	community.		
	community.			
	Community.			
6	- To identify	"No Thank Vay?	60	
0	situations in	"No Thank You"		
			minutes	
	which one	- Role plays will be carried out in each of the ten	before	
	needs to say	techniques of saying "NO" to a person	lunch and	
	"NO",	- Members will be invited to come out and play	continued	
		the role of Self Advocate and learn the various	after	
	- To acquire /	techniques to say "NO".	lunch	
	learn various			
	techniques in			
	which one can			
	assertively say			
	1			
	"NO",			
7		Lunch Break	45	
			minutes	
		- Members will be encouraged to indulge in		
<u> </u>	<u> </u>	<i>S B</i> .	<u> </u>	

8	Session continued	activities which they like after lunch (stroll, nap, chat etc) - Situations will be purposefully created during lunch break for members to practice saying "NO". "No Thank You" continued from pre-lunch session	30 minutes	
9	- To carry out activities by Listening To develop self control	Drumming: - Trainer explains the activityAll instruments (as mentioned in last column) are laid out in one corner of the room Members pick up any instrument of their choice Trainer plays a beat - Members emulate Trainer makes the beats more complex Members continue to emulate Trainer asks if any member would like to lead the team. Members who wish to are permitted to lead the team Members may be given an opportunity to exchange materials Activity may be made more complex — all playing together; groups playing one after another; groups playing different beat in unison. The level of drumming activity will be one step ahead in complexity than the activity carried out in the earlier program.	60 minutes	Steel Plates, spoons, katoris, djembes, khanjiris, wooden instruments, shakers
10	- To unwind and relax after a day full of learnings - To reflect on the days' learnings	Meditation + Prayer - All candidates will sit in comfortable positions. - Soft music with chanting of "OM" will be played in the background. - Members will be instructed to close their eyes and reflect on the days learnings.	2+3 minutes	CD Player CD with "OM" chanting

	- Bell is rung.		
	- Trainer says a prayer (more a dialogue with the		
	Almighty)		
	- Trainer will ask the members if anyone would		
	also like to say a prayer.		
	Any member can say a prayer in any form		
	they wish.		
11	Tea Break	10	
		minutes	
12	Dispersal		

PROGRAM SCHEDULE 4

	SELF ADVOCATES TRAINING					
Sl.	Time	Duration	Activity	Resource Person		
1	10.00 - 10.05	05 minutes	Prayer	Mentors		
2	10.05-10.15	10 minutes	Accepting Circle			
3	10.15- 10.45	30 minutes	My Helpers	Mentors		
4	10.45-10.55	10 minutes	Bhow! Bhow!!!	Charu		
5	10.55-11.15	20 minutes	We Can			
6	11.15 -11.30	15 minutes	Tea Break			
7	11.30 - 12.15	45 minutes	We Can (contd.)			
8	12.15 - 1.00	45 minutes	Health Forum	Mentors		
9	1.00 -1.30	30 minutes	Lunch Break			
10	1.30 - 2.15	45 minutes	I-speak	Charu + mentors		
11	2.15-2.55	40 minutes	Drumming			
12	2.55 -3.00	2 + 3 minutes	Meditation + Prayer			
13	3.00 - 3.10	10 minutes	Tea Break	Mrs. Palkar & Team		
14	3.10		Dispersal			
15	3.10 - 4.10	60 minutes	Practice for Cultural program	Mrs. Palkar & Team		

<u>NOTE:</u> All mentors will participate in all of the activities mentioned above along with the Self Advocates. The mentors, during participation will be required to practice the important skills of mentoring, mainly that of facilitating rather than instructing.

	MENTORS TRAINING						
Sl.	Time	Duration	Activity	Resource Person			
			Debriefing & self evaluation on				
1	3.10 -3.30	20 minutes	days' program				
2	3.30 -3.40	10 minutes	Brainstorming				
3	3.40 -4.10	30 minutes	Weekly follow-up programs				

Sl.	Objective/s	Activity	Time	Material
1	- To set a	<u>Prayer</u>	5 minutes	
	routine - To			No material
	express	-Trainer will say a small prayer (more a dialogue		
	spontaneously	with the Almighty)		
	in an	- Trainer will ask the members if anyone would		
	unstructured,	also like to say a prayer.		
	informal	- Any member can say a prayer in any form the		
	situation	wish.		
2	-To accept	Accepting Circle	10	No materials
	each other as		minutes	
	we are	- Trainer explains the game		
	- To develop	- All members stand in a large circle.		
	concentration	- One player starts by making a little gesture,		
		perhaps with a little sound.		
		- His or her neighbor then tries and does exactly		
		the same. And so on.		
		- Although we expect the gesture/sound not to		
		change, it will.		
		- Watch for movements that suddenly change		
		left/right arm or leg. This is not really supposed to		
		happen, but it will.		
		- Once happened, it should be accepted by the		
		next player.		
		- Also watch/listen for little moans or sighs that		
		players might make before or after their turn —		
		these should also be taken over by the next +		
		layer.		

3	- To identify	My Helpers	30	Information
	specific helpers	- The self advocates had been instructed to	minutes	collected by
	in their	identify and collect specific information		the self
	community.	pertaining to phone numbers and addresses of the		advocates in
	- To collect	police station and doctor/dispensary closest to		their files.
	and store	their place of residence and one person whom		
	specific	they trust the most and whom they would call first		
	information	in case of any help.		
	about these	-The members will be divided into their		
	helpers for	functional groups.		
	future use	- Mentors responsible for each group will discuss		
		with the group on the specific information		
		collected and make the members aware about		
		when this information will be used		
4	- To boost	Bhow! Bhow!!!	10	No materials
	energy	- Extremely silly but fun game, to pump up	minutes	required
	- To develop	energy levels.		
	coordination	- Get everyone in a circle.		
		- One player becomes the body of any animal		
		he/she chooses - this is done by holding both arms		
		in front of your chest, elbows touching your rb		
		cage, and letting hands hold a ball.		
		- Her 2 neighbors become the 'ears' of the		
		animal, by waving a hand next to the middle		
		player's ears One more neighbor becomes the tail.		
		- All 4 make the sound of the animal (say 'bhow,		
		bhow, bhow if they are a dog) together, until the		
		middle player throws the ball to another player in		
		the circle.		
		- This player then becomes the body, and his		
		neighbors get to do the ears and tail.		
		- Play this game at a high speed.		
		- Mumbling the sound en masse gives a nice		
		energy boost.		
		- Play in slow motion. Hilarious!		
		- Alternatively, you can really invent any object		
		or create or replace the animal, as long as you		
		invent a sound along with it.		
		- Try a car, with 2 wheels and a set of wind screen		

5	- To identify one's strengths - To identify ones limitations - To identify ways in which one can overcome ones limitations	wipers, going "vroom vroom' a cow, with a tail and 2 horns, going 'moo moo', a washing machine, with 2 players building a 'box* with both arms, and the middle player waving her arms in a circle in front of her - All go 'rumble rumble' - an elephant, with 2 big ears and a trunk, making an elephant sound (if you don't know what an elephant sounds like, just invent a sound. We Can - Trainer explains her own strengths and limitations to the group Eg: I can sing well, but I cannot read without my specs Then explains that the limitation can be overcome with some help eg. If I wear specs, I can read well Three columns will be drawn on the Board. Strengths, limitations and was to overcome these limitations will be written down in each of these columns Members will then be paired using the coloured paper method - Before tea break, members will be asked to share each of the three points about each other Mentors will move around facilitating discussions.	20 minutes	30 paper squares / triangles of 15 different colours (two papers of one colour each) – White Board,marker, duster
6		<u>Tea Break</u>	15 minutes	
7		We Can (contd.) - After tea Break, members will again be seated in their pairs Each pair will explain their strengths, limitations	45 minutes	One self advocate volunteer to write on the board

		and strategies to the group. - These will be noted down (preferably by a self advocate who can write well on the board) After all pairs have stated their points, a general summary will be carried out emphasizing that all of us have different limitations, but with some kind of help, we can always overcome them — we need to know whom we can ask for help.		
8	- To make the self advocates aware about health issues - To equip oneself with strategies to protect ones health & maintain hygiene	Health Forum: - This session will be conducted separately for girls and boys. - Male Mentors and Trainers will take the session with the male self advocates - Female Mentors and Trainers will take the session with the female self advocates - Issues to be dealt with will be given in a separate handbook.	45 minutes	Handbook for Health & Hygiene
9		Lunch Break - Members will be encouraged to indulge in activities which they like after lunch (stroll, nap, chat etc) - Situations will be purposefully created during lunch break for members to practice saying "NO",	30 minutes	
10		 I Speak Members will be encouraged to come out and speak on various issues that concern their daily lives. Speakers will be guided to present their points in a manner which will be understood by all. This will be done NOT by telling them what to say but, by asking questions to rod them into formulating their own answers. 	45 minutes	Mike, speakers

11	- To carry out	Drumming:	45	Steel Plates,
	activities by		minutes	spoons,
	listening	- Trainer explains the activity.		katoris,
	-To develop	- All instruments (as mentioned in last column)		djembes,
	self control	are laid out in one comer of the room.		khanjiris,
		- Members pick up any instrument of their choice.		wooden
		- Trainer plays a beat.		instruments,
		- Members emulate		shakers
		- Trainer makes the beats more complex.		
		- Members continue to emulate.		
		- Trainer asks if any member would like to lead		
		the team. Members who wish to are permitted to		
		lead the team.		
		- Members may be given an opportunity to		
		exchange materials.		
		- Activity may be made more complex — all		
		playing together; groups playing one after		
		another; groups playing different beat in unison.		
		- The level of drumming activity will be one step		
		ahead in complexity than the activity carried out		
		in the earlier program		
12	- To unwind	Meditation + Prayer	2+3	CD Player
	and relax after		minutes	
	a day full of	- All candidates will sit in comfortable positions.		CD with
	learnings	- Soft music with chanting of "OM" will be		"OM"
	- To reflect on	played in the background.		chanting
	the days'	- Members will be instructed to close their eyes		
	learnings	and reflect on the days learnings.		
		- Bell is rung.		
		- Trainer says a prayer (more a dialogue with the		
		Almighty)		
		- Trainer will ask the members if anyone would		
		also like to say a prayer.		
		- Any member can say a prayer in any form they		
		wish.		

13	Tea Break	10 minutes	
14	Dispersal		
15	Practice for Cultural program (to be presented on the 21" October, 2011).	60 minutes	

PROGRAM SCHEDULE 5

	SELF ADVOCATES TRAINING							
Sl.	Time	Duration	Activity	Resource Person				
1	10.00 - 10.05	05 minutes	Prayer	Mentors				
2	10.05 - 11.15	70 minutes	"Nothing about us, without us"	Charu				
3	11.15 - 11.30	15 minutes	Tea Break					
4	11.30 - 12.30	60 minutes	Office bearers and their roles					
5	12.30 - 1.15	45 minutes	I-Speak	Mentors				
6	1.15 - 1.45	30 minutes	Lunch Break					
7	1.45 -3.15	90 minutes	Vote For!!!	Charu + mentors				
8	3.15 - 3.20	2 + 3 minutes	Meditation + Prayer					
9	3.20 - 3.30	10 minutes	Tea Break	Mrs. Palkar & Team				
10	3.30		Dispersal					
11	3.30 - 4.30	60 minutes	Practice for Cultural program	Mrs. Palkar & Team				

<u>NOTE:</u> All mentors will participate in all of the activities mentioned above along with the Self Advocates. The mentors, during participation will be required to practice the important skills of mentoring, mainly that of facilitating rather than instructing.

Sl.	Objective/s	Activity	Time	Material
1	- To set a	<u>Prayer</u>	5 minutes	No material
	routine			
	- To express	- Trainer will say a small prayer (more a dialogue		
	spontaneously	with the Almighty)		
	in an	- Trainer will ask the members if anyone would		
	unstructured,	also like to say a prayer.		

	informal situation	- Any member can say a prayer in any form the wish.		
2	- To understand the concept of self advocacy - To identify oneself as a Self — Advocate - To create a group identity - To identify areas (settings) where self advocacy can be practiced - To identify strategies for practicing self advocacy in various settings.	- Trainer will introduce the concept of self-advocacy - All members will introduce themselves as self advocates —-"I am (Name), I am a self advocate" Trainer will inform the members that all Self-Advocates belong to one group (SASI, Navi Mumbai) Trainer will guide the self advocates to identify various areas / settings (eg Home, school, place of work, doctors', bus, train, market place, shop etc.) where self advocacy can be practiced with examples from daily life situations Trainer will facilitate a brainstorming by the self advocates on strategies for practicing self advocacy in the areas/settings identified.	70 minutes	Chalk, black-board OR Marker, White-board
3		Tea Break	15 minutes	
4	- To list the main Office Bearers of the Organization To understand the roles and responsibilities of these Office Bearers - To assess one's own	- Trainer will inform all self advocates about three major Office Bearers in the SASI Navi Mumbai (President, Secretary and Treasurer) Flip Charts prepared earlier enlisting roles and responsibilities of each Office bearer will be displayed and explained one by one After explaining the roles and responsibilities of the President, self advocates will be urged to assess their own abilities in light of the list explained.	60 minutes	3 Flip Charts enlisting the titles, roles and responsibilities of the Office bearers.

	abilities in light of these roles and responsibilities. - To nominate oneself for respective positions considering ones abilities.	 Self advocates will then be encouraged to nominate themselves for the President's position. Names of the self nominated candidates will be written on the board under the "President" column. Similar procedure will be carried out for the Secretary and Treasurer. At the end of the session, the blackboard will display 3 columns with the names of all the self nominated candidates under each post. Candidates who have nominated themselves for more than one post will be asked to reconsider their decisions and decide on any ONE post that they would wish to nominate themselves for. The list of roles and responsibilities would serve as a reference point for these reconsiderations. The final list will then be displayed and all self advocates will be asked if they have any objections to the nominated candidates. Immediate reconciliative action will be taken on 		
5	- To consolidate one's ideas on a particular topic - To express one's ideas on a particular topic To practice the skill of speaking in front of a group.	I Speak - Members will be encouraged to come out and speak on various issues that concern their daily lives. - Speakers will be guided to present their points in a manner which will be understood by all. - This will be done NOT by telling them what to say, but, by asking questions to prod them into formulating their own answers. - The self advocates will given certain topics to express their opinions (e.g. 'What do I need in my society', 'My opinion about the self advocacy training', 'My abilities' etc.	45 minutes	Mike

6	Lunch Break: - Members will be encouraged to indulge in activities which they like after lunch (stroll, nap, chat etc) - Situations will be purposefully created during lunch break for members to practice saying "NO".	30 minutes	
7 - To select only ONE picture from amongst all on a ballot paper To stamp in the as appropriate column in front of the selected picture To maintain confidentiality about the picture selected To understand and follow the appropriate procedure for voting.	 Trainer will explain the procedure of voting. Trainer will emphasize on the need for maintaining confidentiality in voting. Members will be given three practice sessions in 90 minutes for casting their votes where the following procedure will have to be followed: Stand in a line Go one by one in line to the registration table Write their name on the registration sheet. Get their finger inked Take the ballot paper. Proceed to the voting line. Wait till the voting tables are free. Walk to the table which is free. Stamp in the appropriate column in front of any ONE picture. Fold the ballot paper and insert it in the slotted Ballot box kept in the centre of the room. Return to their seats. Repeat the same procedure for the next session. Three different ballot papers will be used as follows in the three practice sessions: 1. First column with Pictures of objects, second column with the names of these objects, third column blank for stamping. Members have to stamp on any ONE picture they like. 	90 minutes	Three tables set for voting with a three — sided cardboard carton, a stamp and a stamp - pad each. Two tables for registration. One paper and pen for the members to register. One sketch pen to mark the fingers. One slotted box set up on a table in the centre of the room for putting the stamped ballot papers

- <u>First column</u> with Pictures of inappropriate habits (eg smoking, dirty nails, unshaven etc.) and one picture of a clean habit, second column with the actions depicted in these pictures, third column blank for stamping. (This will be a follow-up of the session on 'Health & Hygiene' taken earlier). Members have to stamp on the picture depicting the clean habit.
- Three different ballot papers will be used as follows in the three practice sessions:
- 3. <u>First column</u> with Pictures of objects, second column with the names of these objects, third column blank for stamping. Members have to stamp on any ONE picture they like.
- 4. <u>First column</u> with Pictures of objects, second column with the names of these objects, third column blank for stamping. Members have to stamp on any ONE picture they like.
- 5. <u>First column</u> with Pictures of objects, second column with the names of these objects, third column blank for stamping. Members have to stamp on any ONE picture they like.
- 6. <u>First column</u> with Pictures of inappropriate habits (eg smoking, dirty nails, unshaven etc.) and one picture of a clean habit, second column with the actions depicted in these pictures, third column blank for stamping. (This will be a follow-up of the session on 'Health & Hygiene' taken earlier). Members have to stamp on the picture depicting the clean habit.
- 7. <u>First column</u> with Pictures of objects, second column with a brief description of the qualities of these objects, third column blank for stamping. Members have to stamp the picture whose quality they like the best.
- 8. Members will be instructed that during the next session on the 21st October, ballot papers will contain photographs of all the nominees and a similar procedure will have to be followed for voting for the Office Bearers (President, Secretary

		and Treasurer) of the SAFI Navi Mumbai &		
		Raigad Chapter.		
8	- To unwind	Meditation + Prayer	2+3	CD Player
	and relax after		minutes	
	a day full of	- All candidates will sit in comfortable positions.		CD with
	learnings	- Soft music with chanting of "OM" will be		"OM"
		played in the background.		chanting
	- To reflect on	- Members will be instructed to close their eyes		
	the days'	and reflect on the days learnings.		
	learnings	- Bell is rung.		
		- Trainer says a prayer (more a dialogue with the		
		Almighty)		
		- Trainer will ask the members if anyone would		
		also like to say a prayer.		
		- An member can say a prayer in any form they		
		wish.		
9		Tea Break	10	
			minutes	
10		Dispersal		
11		Practice for Cultural program (to be presented on	60	
		the 21 October, 2011).	minutes	